# SDR SPAA0000038

- Difficulty date: December 13, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 6550578
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 737-55-1055 DAMAGE WAS FOUND TO THE LEFT HAND HORIZONTAL STABILIZER REAR SPAR UPPER TERMINAL FITTING. BLENDED DAMAGED AREA, FLAP PEENED, AND FINISHED REWORK PER SB 737-55-1055. APPROVAL PROVIDED BY FAA FORM 8110-3 DATED DECEMBER 8,2000. WORK ACCOMPLISHED PER ECRA N703S-55-737-006-EAC.
